ՀՀ ԳԱԱ Տեղեկագիր: Ֆիզիկա = Proceedings of the NAS RA: Physics

Подход уравнения инвариантов в теории двухуровневых систем

Ишханян, А. М. (1996) Подход уравнения инвариантов в теории двухуровневых систем. ՀՀ ԳԱԱ Տեղեկագիր. Ֆիզիկա, 31 (4). pp. 148-152. ISSN 0002-3035

[img]
Preview
PDF
Download (678Kb) | Preview
    Item Type: Article
    Additional Information: Ինվարիանտների հավասարման մոտեցումը երկմակարդակ համակարգերի տեսությունում: Approach of the equation of invariants in the theory of two-level systems.
    Uncontrolled Keywords: Իշխանյան Ա. Մ., Ishkhanyan A. M.
    Subjects: Q Science > QC Physics > Nuclear Physics
    Divisions: UNSPECIFIED
    Depositing User: Professor Vladimir Aroutiounian
    Date Deposited: 03 Sep 2012 13:56
    Last Modified: 05 Mar 2014 14:01
    URI: http://physics.asj-oa.am/id/eprint/1125

    Actions (login required)

    View Item